MathSciNet Relay Station
MathSciNet bibliographic data
MR1885698 (2003f:60110) 60H15 (35K05 35R60 60H05 60H40)
Hu, Y. Heat equations with fractional white noise potentials. Appl. Math. Optim. 43 (2001), no. 3, 221–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement